# SDR SWIA202305222

- Difficulty date: April 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET IS CRACKED      (C-CHECK RO 5/18/2023)    REMOVED AND REPLACED INBD STANDOFF P/N CN624-2082-201 ON L/H UPPER TRANSCOWL REF. REO 670-54-21-971 REV. A, 2017/05/11 AND BOMBARDIER DWG CN624-2005 REV. T. COMPLIED WITH SKYCARD 51-900-1002.
